# SDR SWAA2023101911752

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD/MID EMERGENCY EXIT LIGHT BATTERY PACK (M1676 STA 500C+7 WL 213 RBL 67) DOES NOT CHARGE<[01] REMOVED ACCESS PANEL AT STA. 500C+7 WL 213 RBL 67 IAW AMM 33-51-06-960-802 STEP 4D.(3).;[02] REMOVED AND REPLACED BATTERY PACK M1676 AT STA 500C+7 WL 213 RBL 67 IAW AMM 33-51-06-960-802 STEP 4.D(4) AND (5).;[03] ACCOMPLISHED EMERGENCY LIGHTS OPS CHECK IAW AMM 33-51-06-960-802 STEP 4.D(6). OPS CHECK GOOD.;[04] VERIFIED STEP 2&3 OK TO INSTALL PANEL;[05] INSTALLED ACCESS PANEL AT STA. 500C+7 WL 213 RBL 67 IAW AMM 33-51-06-960-802 STEP 4.E.;[06] VERIFIED STEP 5 AUDIT CW
